# SDR ABXA20160114010

- Difficulty date: January 14, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 64,504 hours, 47,479 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Part number: 141T29122
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD NLG BAY FWD BULKHEAD FOUND CORRODED DOUBLER.  R & R DOUBLER IN NLG BAY IAW SRM 51-40-02.  FABRICATED FROM SRM 53-10-14 FIGURE 1 DWG 141T290 METAL 2024-T3-090 PO 1473909.  CORRODED LEVEL 2, PN 141T2912-2, SN NSN, PART NAME STRAP, EXACT FS BS LOCATION ON ACFT, FROM 169 TO 169, EXACT STRINGER & WS LOCATION ON ACFT, FROM LBL 9 - LBL 11.  ACFT WAS GNDED.
